Blank Cover Image

タイトルと所在が表示されます

Bulletin

フォーマット:
雑誌
責任表示:
the Institute of Mathematical Statistics
言語:
英語
出版情報:
East Lansing, Mich. : Institute of Mathematical Statistics, c1972-
形態:
v. ; 26 cm
著者名:
Institute of Mathematical Statistics <DA0036829X>  
ISSN:
15441881
巻次(年次):
Vol. 1, no. 1 (Jan. 1972)-
書誌ID:
AA00584428
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Institute of Mathematical Statistics

Waverly Press

Institute of Mathematical Statistics

Institute of Mathematical Statistics

American Statistical Association, Institute of Mathematical Statistics

American Statistical Association

Instytut Matematyczny (Polska Akademia Nauk)

Polish Scientific Publishers

Springer-Verlag

統計数理研究所

Annals of the Institute of Statistical Mathematics

Applied Probability Trust, London Mathematical Society

Applied Probability Trust

Institut international d'agriculture, International Institute of Agriculture. Bureau of Statistics

International Institute of Agriculture